Dry vagina. Low libido.
I had itching in pubic area.so used candid cream n itching stopped.aftr that For past one month, suddenly the area has gone very dry.also im nt able to feel sex anymore.i do not get aroused or wet or orgasm.i had proper periods in d meantime. What is d issue? How to approach this problem?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thank you for your question. Candid cream is only to be used for yeast infections. If used incorrectly it can be the cause of irritation. Candid cream does not cause dryness or decreased sensation or desire or arousal. You have most likely changed something about how you approach sex or intercourse or something in the relationship is causing you anxiety, worry, anger or resentment. Maybe the best thing is to plan an evening out together with your partner and spend it talking about your plans for your future together and what things you would like to do differently in your sex life. Best wishes
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?